# SDR UPS99228705

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 65274096
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C55-391-30.02-01) ON ELEVATOR CENTERING UNIT SPRING FWD ATTACH FITTING AROUND FASTENER HOLES.  FITITNG OUT OF LIMITS, REMOVED OLD FITTING, INSTALLED NEW FITTING PER MM 27-30-11 AND SRM 51-30-02.
